# SDR C2XA08CL024

- Difficulty date: March 3, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 20,368 hours, 19,119 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: 5893
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

YQB FLIGHT 3072 - THE CREW REPORTED AFTER TAKEOFF A LOUD CLUNK ALONG WITH VIBRATION FELT IN FLIGHT CONTROLS.  MAINTENANCE INSPECTED AND FOUND THE NOSE GEAR UPLOCK PROXIMITY SWITCH "A" OPEN.  THE PROXIMITY SWITCH WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
